MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012583-26
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported that the rx graftmaster was used past the expiration date.A review of the rx graftmaster label attached to the lot history record for this lot was conducted indicating a manufacturing date of 24-october-2023 with an expiration date (use by date) of 30-september-2025.The product was used after expiration as it was reported the procedure occurred on (b)(6) 2025.The expiration date of the product is important for sterility, efficacy, and performance of the device.It should be noted that the graftmaster instructions for use (ifu) states: note the product ¿use by¿ (expiration) date specified on the package.In addition, it was reported that the procedure was to treat a pseudoaneurysm in the right coronary artery.It should be noted that the graftmaster ifu states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts = 2.75 mm in diameter.The effectiveness of this device for this use has not been demonstrated.Long-term outcome for this permanent implant is unknown at present.The investigation determined the reported device expiration issue appears to be related to the use error.There is no indication of a product quality issue with respect to manufacture, design, or labeling.H6 medical device problem code: 1494 - indication for use, 2017 - use after expiration.
 
Event or Problem Description
It was reported that the procedure was to treat a pseudoaneurysm in the right coronary artery.A 4.5x26mm graftmaster covered stent was deployed and post dilation was performed with a 4.5x12mm non-abbott balloon.It was noted that the stent was expired.A 4.0x16mm graftmaster covered stent was deployed successfully and post dilatation was performed with a 4x8mm non-abbott balloon.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23487654
Report Number2024168-2025-11396
Device Sequence Number10488449
Product Code NIV
UDI-Device Identifier08717648176494
UDI-Public(01)08717648176494(17)250930(10)3102441
Combination Product (Y/N)N
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1012583-26
Device Catalogue Number1012583-26
Device Lot Number3102441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale